MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number FORCETRIAD
Medical Device Problem Codes Energy Output Problem (1431); Intermittent Energy Output (4025)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: lf1837, blunt tip sealer divider lf1837 (lot#43200019x) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a laparoscopic sleeve gastrectomy, the handpiece had no seal when used on a normal arteriole between stomach and spleen.There was no evidence of energy delivery and end tones were heard.There was no re-grasp alert or error.The handpiece was able to complete 3 good seals before the issue occurred and was cleaned normally.The surgery was extended for 15 minutes and bipolar and hemostasis was used to stop arterial bleeding.Blood transfusion was not required.

Brand Name
FORCETRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22143236
Report Number1717344-2025-00730
Device Sequence Number8139874
Product Code GEI
UDI-Device Identifier10884524001531
UDI-Public10884524001531
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCETRIAD
Device Catalogue NumberFORCETRIAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/04/2025
Date Device Manufactured01/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient Age26 YR
Patient SexFemale